# SDR DJFA2006361

- Difficulty date: December 16, 2006
- Submitted: December 31, 2006
- Operation: Air carrier
- Aircraft: N751TA
- Make and model: Beech 400A
- Aircraft serial: RK225
- Aircraft time: 5,483 hours, 4,505 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 45A3442043
- Condition: Cracked
- Location: Left Pylon
- Part time: 5,483 hours, 4,505 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, MAINTENANCE DISCOVERED CRACKS ON THE TOP SKIN OF THE PYLON. THE CRACKS WERE LOCATED NEAR THE INBOARD TRAILING EDGE; THE FORWARD CRACK WAS .9" LONG 17.25" FROM THE TRAILING EDGE. THE SECOND CRACK WAS .2" LONG 16.125" FROM THE TRAILING EDGE.  MAINTENANCE REPAIRED THE CRACKS.
